On convexity properties of the spectral radius of nonnegative matrices

Elsner L (1984)
Linear algebra and its applications 61(Sept): 31-35.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L. On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications. 1984;61(Sept):31-35.
Elsner, L. (1984). On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications, 61(Sept), 31-35.
Elsner, L. (1984). On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications 61, 31-35.
Elsner, L., 1984. On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications, 61(Sept), p 31-35.
L. Elsner, “On convexity properties of the spectral radius of nonnegative matrices”, Linear algebra and its applications, vol. 61, 1984, pp. 31-35.
Elsner, L.: On convexity properties of the spectral radius of nonnegative matrices. Linear algebra and its applications. 61, 31-35 (1984).
Elsner, Ludwig. “On convexity properties of the spectral radius of nonnegative matrices”. Linear algebra and its applications 61.Sept (1984): 31-35.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar